|Hello, is anyone out there on "keppra" and how do you feel on it???....When I have a seizure now I start shivering, teeth chatter, stare and feel like throwing up (but don't) and get depressed...Does this happen to anyone out there?????????????? Help!|
I'm new to the site. I actually found it as I was looking up side affects for Keppra. Since I started keppra my family has noticed a big difference in my behavior. I was taken off depakote 6 months ago and put on 2000 mg of keppra a day. At first I didn't notice the side affects, but just today I woke up and realized that I have not been myself since I started this med. I am very emotional, very deppressed, angry, and I'm crying at the drop of a dime, and my relationship with my family is suffering. I'm looking for some support, advice, and guidance! Please help me!
|Tags: medication, seizures, seizure, throwing up, Epilepsy, epilepsy medication, epilepsy seizures, seizure help|